# SDR AUS20040262

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: D112530
- Condition: Disintegrated
- Location: Engine Starter
- Part time: 124 cycles
- Component: Starter, Lyc
- Component part number: O360F1A6
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER BENDIX DRIVE GEAR DISINTEGRATED ON START.
